# SDR SWIA2018061544780

- Difficulty date: June 15, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N794SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10298
- Aircraft time: 24,416 hours, 14,638 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Loop
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, G

## Discrepancy

DURING CRUISE RECEIVED A LEFT PAC WARNING THAT BECAME A LEFT PAC CAUTION MESSAGE. WHILE FOLLOWING THE QRH PROCEDURE WE LOST THE RIGHT PAC. WE MADE AN EMERGENCY DESCENT TO 10000' AND DURING THE DESCENT THE PASSENGER MASKS DEPLOYED. (FLT 5292) 06/15/2018 CLOSED REMOVED AND REPLACED LT BLEED LOOP MT142 IAW AMM. OPS CHECKED GOOD.
